# SDR REXA2013122002233

- Difficulty date: December 20, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 14,353 hours, 9,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT NR 3 OVERWING EMERGENCY EXIT LIGHT HAS WIRE ENDS PULLED FROM CONNECTOR.  R & R LT AFT EMERGENCY LIGHT.  OPS CHECKED GOOD.
